# SDR UALA2011053102652

- Difficulty date: May 30, 2011
- Submitted: June 3, 2011
- Operation: Air carrier
- Aircraft: N831UA
- Make and model: Airbus A319-131
- Aircraft serial: 1291
- Aircraft time: 37,559 hours, 15,061 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS STAY ON AFTER TEST AT FWD MAIN ENTRY DOORS AND FIRST CLASS SEATS ROW 1L, 2L, 8L & 9L.   FOUND BATTERY 10WL IND LOW. REPLACED EMERGENCY POWER SUPPLY UNIT AND BATTERY 10WL, OPS CHECKED NORMAL.
